Removal of shallow shell restriction from Touratier kinematic model

  1. Lookup NU author(s)
  2. Dr Andrew Shaw
  3. Professor Peter Gosling
Author(s)Shaw AJ, Gosling PD
Publication type Article
JournalMechanics Research Communications
Year2011
Volume38
Issue6
Pages463-467
ISSN (print)0093-6413
ISSN (electronic)1873-3972
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherPergamon
URLhttp://dx.doi.org/10.1016/j.mechrescom.2011.05.010
DOI10.1016/j.mechrescom.2011.05.010
Actions    Link to this publication